# SDR R61A201608220499

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 22,881 hours, 18,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002873
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,951 hours, 18,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE AFT EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
